MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ABBOTT M2000SP INSTRUMENT; CLINICAL SAMPLE CONCENTRATOR

ABBOTT MOLECULAR, INC. ABBOTT M2000SP INSTRUMENT; CLINICAL SAMPLE CONCENTRATOR
Model Number 09K14-02
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint has been elevated for investigation.
 
Event or Problem Description
The customer reported there was a leak under the instrument of the waste tray of their alinity m system.Also confirmed no liquid reached any walking surface, that it was contained inside the instrument in the waste tray.The cause of the incident was that the waste line going to the liquid waste bottle was severed.The field service engineer (fse) replaced the waste line and decontaminated the waste drawer.Customer accepts instrument as no further action required.Customer reported observing dripping coming from waste tubing inside instrument cabinet.The customer stated that the leak may have been present after the instrument was moved recently as there were some dried up spots on the floor.The customer did not confirm whether the dry spots on the floor came from the instrument, however this form will be completed based on the worst-case scenario that the instrument was leaking onto the floor, onto a walking surface.The lab manager confirmed there was no exposure or injury related to the leak.
 
Additional Manufacturer Narrative
Investigation into this complaint included a service history review, a quality data review and a complaint history review.Investigation is summarized as follows: service history review: cmsnext service history review was performed to identify any additional tickets related to liquid waste.The review identified only the complaint ticket that is currently under investigation as being related.Quality data review: corrective and preventative action (capa) / non-conformance (nc) review did not identify any records that are related to this issue.Complaint history review: complaint history review showed that, over the last two years, the ticket currently under investigation and one other ticket where a liquid waste tubing was cracked causing liquid waste leakage, were the only two tickets associated with this observation.Based on the results of the investigation, no product deficiency was identified for the m2000sp e-series instrument, ln 09k14-02.
 
Event or Problem Description
The customer reported there was a leak under the instrument of the waste tray of their m2000sp instrument.
 
Additional Manufacturer Narrative
When reviewing complaint for closure it was identified that b5 stated the customer reported there was a leak under the instrument of the waste tray of their alinity m system.This mdr and the associated complaint ticket are in reference to observation of leakage on the m2000sp instrument, therefore b5 has been updated to reflect this.

Brand Name
ABBOTT M2000SP INSTRUMENT
Common Device Name
CLINICAL SAMPLE CONCENTRATOR
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
sarah parker
1300 e. touhy ave.
des plaines, IL 60018-3315
2243617355
MDR Report Key12463167
Report Number3005248192-2021-00218
Device Sequence Number3780104
Product Code JJH
UDI-Device Identifier00884999031753
UDI-Public00884999031753
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K092705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number09K14-02
Device Catalogue Number09K14-02
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer09/22/2021
03/22/2022
Initial Report FDA Received Date09/13/2021
Supplement Report FDA Received Date10/15/2021
03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown